# SDR HALA20251010312

- Difficulty date: October 9, 2025
- Submitted: October 10, 2025
- Operation: Air carrier
- Aircraft: N4621K
- Make and model: Airbus A330-343
- Aircraft serial: 01902
- Aircraft time: 5,349 hours, 1,415 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cockpit
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - TRIM AIR VALVE INDICATION FOR COCKPIT TEMP INDOCATE AMBER XX. BUT CKPT TEMP CAN BE CONTROLLED NORMALLY. REMOVED AND REPLACED COCKPIT TRIM AIR VALVE (637HK) IAW A330 AMM 21-63-51. OPS CHECK AND LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED AT THIS TIME.
